Guillerme, Jean
Convergences et relations compactantes. Application aux équilibres de Stackelberg
Rendiconti del Seminario Matematico della Università di Padova, Tome 89 (1993) , p. 127-160
Zbl 0801.54002 | MR 1229049
URL stable : http://www.numdam.org/item?id=RSMUP_1993__89__127_0

Bibliographie

[Att] H. Attouch, Variational Convergence for Functions and Operators, Pitman, Boston (1984). MR 773850 | Zbl 0561.49012

[But-Mas] G. Buttazzo - G. Dal Maso, Γ-convergence and optimal control problems, J. Opt. Theory Appl., 38 (1982), pp. 385-407. Zbl 0471.49012

[Cho] G. Choquet, Convergences, Ann. Univ. Grenoble, 23 (1947-1948), pp. 55-112. Numdam | MR 25716 | Zbl 0031.28101

[DGeo-Fra] E. De Georgi - T. Franzoni, Su un tipo di convergenza variazionale, Atti Accad. Naz. Lincei Rend. Sci. Fis. Mat. Natur., 58, 8 (1975), pp. 842-850. MR 448194 | Zbl 0339.49005

[DolGre-Lec] S. Dolecki - G. Greco - A. Lechiki, Compactoïd and compact filters, Pacific J. Math., 117 (1) (1985), pp. 69-98. MR 777438 | Zbl 0511.54012

[Dol-Gui-Lig-Mal] S. Dolecki - J. Guillerme - B. Lignola - CH. MALIVERT, Γ-inequalities and stability of generalized extremal convolutions, Math. Nachrichten, 153 (1991), pp. 1-25. Zbl 0738.49008

[Dol-Mos] S. Dolecki - M.-P. Moschen, Inequalities involving Γ-functionals and semi complete lattice homomorphisms, Rend. Sem. Mat. Univ. Padova, 77 (1987), pp. 149-159. Numdam | Zbl 0633.49008

[Gre1] G.H. Greco, Limitoidi e reticoli completi, Ann. Univ. Ferrara, Sez. VII - Sc. Mat., 29 (1983), pp. 153-164. MR 763218 | Zbl 0568.06006

[Gre 2] G.H. Greco, Decomposizioni di semifiltri e Γ-sequenziali in reticoli completamente distributivi, Ann. Math. Pura Appl. (IV), 137 (1984), pp. 61-82. Zbl 0545.54004

[Gre3] G.H. Greco, On Raney's theorems for completely distributive complete lattices, Coll. Math., 55 (2) (1988), pp. 213-217. MR 978917 | Zbl 0681.06003

[Gui1] J. Guillerme, Convergence of approximate saddle points, J. Math. Anal. Appl., 137 (2) (1989), pp. 297-311. MR 984961 | Zbl 0676.49006

[Gui 2] J. Guillerme, Intersections of lower semi-continuous relations. Applications to the stability of constrained saddle points, dans Advances in Optimization, Proceedings, Lambrecht, FRG, 1991, W. OETTLI, D. PALLASCHKE (eds.), Lect. Notes in Economics and Mathematical Systems, No. 382 (1992), pp. 118-132. MR 1229728 | Zbl 0786.49009

[Lor-Mor] P. Loridan - J. Morgan, ε-Regularized two-level optimization problems: approximation and existence results, in Optimization, Fifth French-German Conference, Lect. Notes in Math., 1405, Springer-Verlag (1989), pp. 99-113. Zbl 0688.90045

[Ran] J.N. Raney, A subdirect-union representation for completely distributives lattices, Proc. Amer. Math. Soc., 4 (1953), pp. 518-522. MR 58568 | Zbl 0053.35201